Functional models and extended spectral dominance

Bercovici, Hari: Functional models and extended spectral dominance. Acta scientiarum mathematicarum, (43) 3-4. pp. 243-254. (1981)

[img] Cikk, tanulmány, mű

Download (990kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 3-4
Page Range: pp. 243-254
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 254. p.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:36

Actions (login required)

View Item View Item